# SDR REXA2022111400974

- Difficulty date: September 16, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690370673
- Condition: Corroded
- Location: Arrius2b2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR 26L IS CORRODED BETWEEN FS 954 AND FS. 969 REMOVED (12EA) FASTENERS ON STGR26L BETWEEN FS 954 TO FS 969 FOR CORROSION REMOVAL IAW CRJ-900 SRM 51-42-06-001-001-A01. ORIGINAL MATERIAL THICKNESS 0.180, MATERIAL LOSS 0.021, REMAINING MATERIAL 0.159 FOUND TO BE BEYOND LIMITS IAW CRJ900 SRM 53-51-03-101-003-A02. REQUIRES ENGINEERING. REMOVED CORROSION ON STGR26LBETWEEN FS 954 TO FS 969 IAW CRJ-900 SRM 51-21-06-001-001-A01. CORROSION WAS ON ATTACH FLANGEAND WEB, PERFORMED UT THICKNESS OF STRINGER 26L FS954-FS969 REWORKED AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01REV 36 DATED 2/8/22. FOUND LOWEST REMAINING THICKNESS TO BE 0.159"" OR GREATER, MARKED ON PART. C/W HFEC ON STR 26L FS. 954-969 REWORKED AREAS IAW ENDEAVOR AIR EA CRJ953-15624 REV IR DATED 10/7/2023STEP 2. NO INDICATIONS NOTED AT THIS TIME. RECEIVED AND COMPLETED EA CRJ953-15624DATED 10/7/2023 REV 1R"
